# SDR CALA2025092609298

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 73,801 hours, 26,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146A310114
- Part serial: NONE
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND ON EXTERIOR SKIN BETWEEN BS 727G AND 727H OTBD OF STRINGER 1.  REPAIRED IAW EC/RA 5331-03181.
